# SDR IPXA2024111357868

- Difficulty date: October 21, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 23,283 hours, 13,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5341076521900
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO AT FR 54 L/H MIDDLE O/B FLOOR SUPPORT BRACKET IS CRACKED. DOT 60-007.  INSTALLED NEW SUPPORT WITH P/N MS20470AD5-12 B/N0004235393 IAW SRM 51-40-21.
